# SDR SWIA200110414

- Difficulty date: December 4, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 14,224 hours, 20,203 cycles
- System (JASC): 6113 · Propeller Spinner Section
- Part: Screw
- Condition: Missing
- Location: Prop Spinner
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALKAROUND, IT WAS NOTED THAT LEFT PROP SPINNER HAD LOST 6 SCREWS, ALSO 2 BLADES HAD DEEP GOUGES FROM WHERE SCREWS IMPACTED BLADES.  REMOVED AND REPLACED NR 2 & NR 3 BLADES ON LEFT PROP.  REPLACED MISSING SPINNER SCREWS.  (NR 2) S/N OFF 872960,  S/N ON 888803 (NR 3) S/N OFF 869876, S/N ON 890476.
